Electron. J. Diff. Eqns., Vol. 2004(2004), No. 129, pp. 1-13.

A semilinear parabolic boundary-value problem in bioreactors theory

Abdou Khadry Drame

In this paper, we analyze a dynamical model describing the behavior of bioreactors with diffusion. We obtain a convergence result for solutions of asymptotically autonomous semilinear parabolic equations to steady state solutions of the limiting equations. This allows us to establish the convergence of solutions of the initial value problem that describes the dynamics of the bioreactor.

Submitted September 10, 2004. Published November 10, 2004.
Math Subject Classifications: 92B05, 35B40, 35K60.
Key Words: Bioreactors; semilinear equation; asymptotically autonomous; omega limit sets.

Show me the PDF file (261K), TEX file, and other files for this article.

Abdou Khadry Dramé
U.F.R. Sciences Appliquées et Technologie
Université Gaston Berger de Saint-Louis, Sénégal

INRA - U.M.R Analyse des Systèmes et Biomètrie
2, Place Viala, 34060 Montpellier, France
email: drame@ensam.inra.fr

Return to the EJDE web page